# SDR USAA2012032200001

- Difficulty date: February 28, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,496 hours, 19,624 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Bolt
- Part number: D5775614520000
- Condition: Worn
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON NR 3 SPOILER FITTING MODIFIED BOLT REQUIRED PER SRM 57-70-00 PAR 5C (2) REPAIR BETWEEN WS 7792  & WS 8278, ALSO BETWEEN RIB 14 & RIB 15 LEFT WING.  REPLACED NR 3 SPOILER FITTING MODIFIED BOLT IAW A319 SRM 57-70-00 PAR 5 C (2) FIGURE 201.
